Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suggest treatment for over dosage of Solo and Crocin

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
My cousin has consumed 15 solo and 5 crocin 500 mg tablets. Please suggest a way out to treat her on emergency. She is vomiting continously and is on sucrafil o gel
Posted Sun, 23 Feb 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 21 minutes later
Brief Answer: Needs Immediate Care at Hospital Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. I am very sorry to hear this. And i would suggest you to take her to Medicine ER immediately. Tablet Crocin is Paracetamol which can cause liver damage. I could not find what this drug Solo contains. I guess you have written it wrong. As i can see you location in India , i suppose it is Tablet Dolo , which again contains Paracetamol. And 15 + 5 = 20 tablets of Paracetamol 500 mg , is drug overdose. This can really injure her liver badly and can even cause Liver Failure. And even if it is not Dolo , 15 tablets of any drug can be lethal. So , please do not try to treat her at home. Rush to an emergency. She needs intensive treatment to save her life. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Follow-up: Suggest treatment for over dosage of Solo and Crocin 4 minutes later
She has vomited around 6 to 7 times. Would this have reduced intensity of the drug yes its dolo 650 mg. She is now on sucrafil o gel syrup. She we monitor her overnight before admitting her to hospital?. Can she be given any food at this time as she is on empty stomach since morning. Waiting for your reply. Thanks
Answered by Dr. Anshul Varshney 10 minutes later
Brief Answer: Emergency Situation. Detailed Answer: Dear XXXXXXX You can not monitor and treat her at home. There is no point in waiting. This can be life threatening. Paracetamol Overdose can cause severe liver injury , which can cause drop in her blood sugar levels to that extent that she may get unconscious or get seizures. Please , do not wait. Rush her to ER. There are drugs like N Acetyl Cysteine which we give to such patients intravenously in order to prevent further liver damage. She requires , Gastric Lavage , IV Dextrose containig Fluids , Monitoring of Vitals , Monitoring of her Liver Function Tests , Coagulation Profile , Blood Sugar levels. This all is not possible at home. Don't waste more time. Don't think , take her to ER of a Referral Tertiary Care Center immediately. Wish Her a speed recovery.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for over dosage of Solo and Crocin 11 minutes later
Thanks doctor. Lastly she has taken these tablets around 2 pm and the only symptom that's shown up is vomiting. What's the action time of such high dosage to show signs of warning like seizures or getting unconscious. Thanks for your expert advice
Answered by Dr. Anshul Varshney 7 minutes later
Brief Answer: Can Occur even later. Detailed Answer: Dear XXXXXXX It all depends on number of other factors specially the previous status of liver. In case , liver damage occurs , she can get such symptoms including Jaundice also , even after 24 hours. Vomiting will cause dehydration and will aggravate her condition. I am not saying that every patient of Paracetamol Overdose develops all these symptoms , but liver injury is very common. This is a complicated matter and a medical emergency. I am also replying you immediately on priority basis leaving all other queries in middle just to save her life. So , get a medical help ASAP. If you do not have a further query , you may please close the discussion and rate it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor